MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 22MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 22MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-23-22
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that the patient had a left knee arthroplasty on (b)(6) 2012 and then approximately 10 years later on (b)(6) 2022 had a surgical revision.Revision operative report of 1 dec 2022.Post-operative diagnosis- failed left knee secondary to wear of the bearing surface.Patient was revised to exactech devices.Knee was debrided of exuberant hypertrophic synovial reaction.The femoral, tibial, and patellar components were well fixed.The tibial polyethylene was severely worn with delamination and breakdown of the medial tibial plateau are with severe erosion into the polyethylene post.The patient was awakened and taken to the recovery room in stable condition.No device return.There is no additional information provided/available.
 
Additional Manufacturer Narrative
D10.Concomitants: 210-01-03-nmc femoral-sn (b)(6) 204-04-33- trapezoid tibial tray sz-sn (b)(6) 200-02-35- three peg patella- sn (b)(6) stryker simplex with tobra these devices are used for treatment not diagnosis.There is no other information available.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (investigation codes).The following sections were corrected: h6 (clinical codes).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 3, 22MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19268116
Report Number1038671-2024-01118
Device Sequence Number17980871
Product Code JWH
UDI-Device Identifier10885862054296
UDI-Public10885862054296
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2013
Device Catalogue Number208-23-22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale